About the Journal

Jurnal PEKA (Pendidikan Matematika)


Journal title : Jurnal PEKA (Pendidikan Matematika)    
Frequency : 2 issues per year (July & January)
DOI : Prefix 10.37150
Online ISSN : 2598-6422
Editor-in-Chief : Novi Andri Nurcahyono, M.Pd. (nanurcahyono@ummi.ac.id)
E- mail Jurnal PEKA : jurnalpeka@ummi.ac.id
Publisher : Universitas Muhammadiyah Sukabumi
Citation Analysis : Google scholar 
Indexing : Google scholar | Garuda |  IOS

Jurnal PEKA (Pendidikan Matematika), with registered number e-ISSN: 2598-6422 (online), is a scientific journal published by Mathematics Education Muhammadiyah University of Sukabumi. The purpose of this journal publication is to disseminate new theories and research results that have been achieved in the field of mathematics education.

Jurnal PEKA (Pendidikan Matematika), mainly focuses on major issues in the development of mathematics education on algebra and theory number materials, mathematics education on algebra and theory number materials, and mathematics education. Jurnal PEKA, which has been published since 2017, and started in 2017, has been published online. Jurnal PEKA (Pendidikan Matematika) is published twice a year, the period February-July and August to January. This publication is available online through open access.

Jurnal PEKA (Pendidikan Matematika), using Double Blind as a review process. We accept articles in English and Indonesian.

Announcements

Current Issue

Vol. 4 No. 2 (2021): Jurnal PEKA (Pendidikan Matematika)
View All Issues

Jurnal PEKA (Pendidikan Matematika) has been indexed in: